# SDR SIMA20131127001

- Difficulty date: November 27, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 34,900 hours, 31,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT SEAT 3BC INOPERATIVE.  R & R THE AISLE EMERGENCY LIGHT BULB AT SEAT ROW 3 IAW EMB-145 AMM 33-50-08.  OPERATIONS TESTED GOOD.  USED A BULB FROM THE SPARE BULB KIT.
